# SDR USAA2010010890056

- Difficulty date: November 16, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C377637
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 303.9, S16L.  REPAIRED FUSELAGE FRAME AT BS 303.9, S16L IAW ENGINEERING JOB CARD M1L53001.
